# SDR SIMA200914903

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,306 hours, 22,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CONFORMITY CHECK, MAINTENANCE FOUND RIGHT OVERAWING EMERGENCY EXIT LIGHT INOPERATIVE.  FOUND CONNECTOR TO BE LOOSE, TIGHTENED CONNECTOR IAW EMB 145 WM 20-50-00.  REMOVED AND REPLACED BULB IAW EMB AMM 33-50-10.  SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
